RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2012, Volume 14, Number 4, Pages 10–18 (Mi vmj432)  

This article is cited in 2 scientific papers (total in 2 papers)

Inversion and description of the ranges of potentials with singularities of their kernels on a sphere

A. V. Gila, V. A. Noginab

a Southern Federal University, Russia, Rostov-on-Don
b South Mathematical Institute of VSC RAS, Russia, Vladikavkaz

Abstract: Within the framework of the method of approximative inverse operators we construct the inversion of generalized Strichartz potentials with densities in the Hardy space $H^1$ in the non-elliptic case, when their symbols degenerate on a set of measure zero. The ranges of these operators are also described.

Key words: convolution, oscillating symbol, range, multiplier, method of approximative inverse operators.

Full text: PDF file (151 kB)
References: PDF file   HTML file
UDC: 517.983
Received: 26.05.2011

Citation: A. V. Gil, V. A. Nogin, “Inversion and description of the ranges of potentials with singularities of their kernels on a sphere”, Vladikavkaz. Mat. Zh., 14:4 (2012), 10–18

Citation in format AMSBIB
\Bibitem{GilNog12}
\by A.~V.~Gil, V.~A.~Nogin
\paper Inversion and description of the ranges of potentials with singularities of their kernels on a~sphere
\jour Vladikavkaz. Mat. Zh.
\yr 2012
\vol 14
\issue 4
\pages 10--18
\mathnet{http://mi.mathnet.ru/vmj432}


Linking options:
  • http://mi.mathnet.ru/eng/vmj432
  • http://mi.mathnet.ru/eng/vmj/v14/i4/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gil, V. A. Nogin, “Kompleksnye stepeni odnogo differentsialnogo operatora, svyazannogo c operatorom Shredingera”, Vladikavk. matem. zhurn., 19:1 (2017), 18–25  mathnet
    2. Shishkina E., “Weighted Generalized Functions and Hyperbolic Riesz B-Potential”, Math. Meth. Appl. Sci., 42:15, SI (2019), 5060–5071  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:140
    Full text:49
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020